# SDR CKSA97128

- Difficulty date: March 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809CK
- Make and model: Doug DC-8-55
- Aircraft serial: 45803
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Skin
- Part number: 576952315N
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK INSPECTION, FOUND NR 1 PYLON CRACKED PYLON STUB WING LOWER SKIN DOUBLER AT XFS552.00 AND XFS454.00.  REMOVED AND INSTALLED SKIN DOUBLER XFS552.00 AND XFS454.00 IAW DC8 SRM 51-1-0 AND INSTALLED HARDWARE IAW DC8 51-1-20D.  C-1 CHECK INSPECTION WORK CARD NUMBER 1007.  NON-ROUTINE TASK CARD NUMBER 93567.
